# SDR AALA202409094747

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 13,951 hours, 5,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOPERATIVE BETWEEN ROW 1 THROUGH ROW 4. REMOVE AND REPLACED BATTERY PACK FOR SEATS 1 THROUGH 4. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
